# SDR 2007UALA03364

- Difficulty date: August 23, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 22,252 hours, 2,904 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Misinstalled
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 4R AFT GIRT BAR DOESN'T SHOW ARMED.     FOUND AFT GIRT BAR POSITION INDICATOR PLASTIC COVER IN UPSIDE DOWN POSITION.  REINSTALLED COVER.  GIRT BAR SHOWS ARMED.
